# SDR UALA2013012800490

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 38,050 hours, 16,661 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTS VIBRATION.  VIBRATION STARTED WHEN GEAR WAS PUT DOWN, FULL FLAPS.  VIBRATION REMAINED UNTIL TOUCHDOWN.    ACCOMPLISHED MT 27-005, NO MIGRATION NOTED VERIFIED UPPER AND LOWER KINK AND CUSHION SEAL ARE OK.  NO DEFECT NOTED ON GENERAL VISUAL FLAP INSPECTION.
